# SDR DALA2021110906892

- Difficulty date: November 8, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 127,958 hours, 18,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 DURING EMERG LIGHTS CHK ALL ROWS AFT OF 30 ON RT SIDE OF A/C INOP. CORRECTIVE ACTION: REMOVED & REPLACED EMERGENCY LIGHT POWER SUPPLY M9010 PER B767- 300 AMM 33-51. (8096380)
